# SDR SWAA2012113010058

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 33,099 hours, 19,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAPWELL SEAL RETAINER ANGLE CRACKED AFT OF PYLON FAIRING.  REMOVED AND REPLACED SEAL RETAINER PER AMM AND SRM 51-40-02
